# SDR CA110412002

- Difficulty date: April 5, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 24,037 hours
- Engine: Garrtt TPE33111U
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Seal
- Condition: Contaminated
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

(CAN) WHEN DE-ICE BOOTS WERE ACTIVATED DURING CRUISE AT 16,000 FT THE ACFT LOST PRESSURIZATION AND THE PRESSURE DIFFERENTIAL WENT TO "0".  THE REMAINDER OF THE FLIGHT WAS CARRIED OUT AT 10,000 FT AND BELOW UNPRESSURIZED WITH THE DUMP SWITCH SET TO "DUMP"  PASSENGER AND CARGO DOOR SEAL LINES FOUND TO HAVE EXCESSIVE WATER IN THEM.  DOOR SEAL LINES DRIED OUT AND A PRESSURIZATION GROUND RUN COMPLETED SERVICEABLE.  ACFT RELEASED TO SERVICE.
